My doctor told me to increase my Lexapro dosage from 10 mg to 12.5 mg. I know that doesn’t seem like a lot, but I have intense fear of medication and am also sensitive to any changes. After 5 days at the higher dose my anxiety and obsessive thoughts were constant. Last night I only took 10 mg. Am planning to take 12.5 mg tonight. Has anyone else staggered their increase like this? Does it help or only prolong the side effects of increasing dosage?
Hi, Not! I agree with sidekick. Alternating your dosage is like riding a roller coaster because you don't have a steady state amount of the medication in your system. As sidekick suggested, the side effects of the increase should be resolving shortly and the increase of symptoms during this period is to be expected. Let your doctor know how you're doing, but don't play with your dosage without medical advice.
Best regards, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2011 • 2 answers
Posted 9 Feb 2012 • 1 answer
Posted 17 Mar 2014 • 1 answer
Posted 20 Apr 2018 • 2 answers
Posted 22 Apr 2018 • 3 answers